021. On D-K-Makey locally K-convex spaces

Math. Journal: Kyungpook Math. Journal, Republic of Korea, 35 (1995), 227-283.
Authors:
Caldas, M.

Abstract
D-K-Mackey locally K-convex spaces are introduced and a description of their topologies is obtained.


 

Filed Under: 1991-1995

Preprints

    Please, contact me for any preprint of papers.

Weather

    Niterói
    Clear
    Clear
    23°C
    real feel: 26°C
    humidity: 94%
    wind speed: 4 km/h NNE
    Forecast June 16, 2019
    day
    Sunny
    Sunny
    28°C
    wind speed: 7 km/h NE
    Forecast June 17, 2019
    day
    Partly sunny
    Partly sunny
    27°C
    wind speed: 7 km/h ENE